uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Cuspidal curves and Heegaard Floer homology
Renyi Inst Math, Realtanoda 13-15, H-1053 Budapest, Hungary..
Univ Florence, Dept Math & Informat, Viale Morgagni 67-A, I-50134 Florence, Italy..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2016 (English)In: Proceedings of the London Mathematical Society, ISSN 0024-6115, E-ISSN 1460-244X, Vol. 112, no 3, 512-548 p.Article in journal (Refereed) PublishedText
Abstract [en]

We give bounds on the gap functions of the singularities of a cuspidal plane curve of arbitrary genus, generalising recent work of Borodzik and Livingston. We apply these inequalities to unicuspidal curves whose singularity has one Puiseux pair: we prove two identities tying the parameters of the singularity, the genus and the degree of the curve; we improve on some degree-multiplicity asymptotic inequalities; finally, we prove some finiteness results, we construct infinite families of examples, and, in some cases, we give an almost complete classification.

Place, publisher, year, edition, pages
2016. Vol. 112, no 3, 512-548 p.
National Category
URN: urn:nbn:se:uu:diva-288619DOI: 10.1112/plms/pdv074ISI: 000372606900003OAI: oai:DiVA.org:uu-288619DiVA: diva2:927094
Knut and Alice Wallenberg Foundation
Available from: 2016-05-11 Created: 2016-04-28 Last updated: 2016-05-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Golla, Marco
By organisation
Department of Mathematics
In the same journal
Proceedings of the London Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link